Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Alka-seltzer plus cold formula tablets by Lil Drugstore 4 ea, 6 pack

Click the link to view more Alka-Seltzer Plus Cold Medicine Items
There are no reviews yet. | Write a review
Temporarily relieves these symptoms due to a cold: minor aches and pains, headache.
Retail: $11.73
Our Price:$9.32
You Save: $2.41 (20.5%)
    Reward Points on this item:9
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 366715973528
    Alka-seltzer plus cold formula tablets by Lil DrugstoreFast Relief of: Nasal Congestion, Runny Nose, Headache + Body Ache, Sore Throat, Sinus Pressure.Temporarily relieves these symptoms due to a cold: minor aches and pains, headache, runny nose, nasal and sinus congestion, sneezing and sore throat.Temporarily reduces fever.
    • Adults and children 12 years and over:
      • Take 2 tablets fully dissolved in 4 oz of water every 4 hours.
      • Do not exceed 8 tablets in 24 hours or as directed by a doctor.
    • Children under 12 years: do not use.

    Reye�s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

    Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing) and shock.

    Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

    • Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.
      • The chance is higher if you are age 60 or older.
      • Have had stomach ulcers or bleeding problems.
      • Take a blood thinning (anticoagulant) or steroid drug.
      • Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others).
      • Have 3 or more alcoholic drinks every day while using this product.
      • Take more or for a longer time than directed..
    Shipping Weight : 0.30 lb
    IL

    These tablets reduces the symptoms due to hay fever or other upper respiratory allergies.

    Rating:
    Pros:
    Cons:
    It provides 24 hour allergy relief. This is wonderful which controls my allergies, it has no side effects. It is reliable, convenient and cost effective. I would highly recommend this product to any one who have allergy problem.

    MO

    Shortens the life time of virus effecting upper respiratory system

    Rating:
    Pros:
    Cons:
    These tablets do not have side effects and they really works.It is to use. It also tastes good. Now a days to find this product in stores is difficult. Thanks for quick shipping.

    NE

    Good product

    Rating:
    Pros:
    Cons:
    It improved my skin within no time.It doesn't feel any dry more ,It is smooth.I would highly recommend this product.

    MA

    Effective product

    Rating:
    Pros:
    Cons:
    It works great, tastes good.It is great for removing and keeping away mucus, it keeps us away from seasonal colds.This is the best cough syrup I never had.

    India

    Beneficial for people with High BP.

    Rating:
    Pros:
    Cons:
    Good product and thinking. Appreciate it.